# SDR ASAA2014111309667

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 24,820 hours, 7,710 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEPTION ON HF 1 UNREADABLE TRANSMISSIONS, OK.  ACFT GROUNDED.  HF1 OPS GOOD IAW MM 23-11-00.
